Browse Categories

Ibuprofen Tablets Bulk

<< Previous in Over the Counter Medications Next in Over the Counter Medications >>

Product Reviews

Rate This Product:
or Create a Review
(0 Ratings, 0 Reviews)
Price: $8.06

Product Options

Quantity:

Out of Stock
Manufacturer: Medique
Compare active ingredient to Advil and Motrin

• Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache
• Easy-to-swallow, film coated tablets
• Unit dose packets
• Spanish labeling where possible

Individual dose, tamper-evident dual layer foil packets provide an added barrier of protection by helping keep moisure and light out.

Each tablet contains:
Ibuprofen 200mg

Temporarily relieves minor aches and pains associated with
headache
toothache
backache
menstrual cramps
common cold
muscular aches
minor arthritis pain
Temporarily reduces fever.

Active ingredient (in each tablet): Ibuprofen (NSAID*) 200mg *nonsteroidal anti-inflammatory drug
Purpose: Pain reliever/fever reducer

Our Bulk packaging option offers the most cost effective method of refilling your medicine cabinet. You get the very same product shipped without the box.

This item ships via USPS Priority Post to all areas of the US in 3 days or less.  Please allow 1 additional day processing time.  If you require your product by a specific date please indicate that in the customer notes section of the check out page.